# SDR CA960214016

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-44-180
- Engine: Lyc O360A1H
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 455192
- Condition: Leaking
- Location: Rt Eng
- Part time: 24 hours
- Component: 455192
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)ON WALKAROUND THE PILOT NOTICED OIL COMING FROM THE RIGHT HAND ENGINE. INVESTIGATION FOUND OIL COOLER SHOWED SIGNS OF LEAKAGE. COOLER REMOVED AND PRESSURE TESTED AND FOUND TO HAVE PIN HOLES. COOLER RE PLACED WITH A NEW UNIT.
